# SDR AALA201703169016

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 14,585 hours, 1,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED ESCAPE PATH LIGHT AT SEAT 14D HAS A MISSING LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-05.  OPERATIONAL CHECK GOOD.
